- International Electronic Journal of Geometry
- Volume:15 Issue:1
- Quasi Bi-Slant Submanifolds of Kaehler Manifolds
Quasi Bi-Slant Submanifolds of Kaehler Manifolds
Authors : Rajendra PRASAD, Mehmet Akif AKYOL, Sandeep Kumar VERMA, Sumeet KUMAR
Pages : 57-68
Doi:10.36890/iejg.1061786
View : 12 | Download : 17
Publication Date : 2022-04-30
Article Type : Research Paper
Abstract :In this paper, we introduce the new notion of quasi bi-slant submanifolds of almost Hermitian manifolds. Necessary and sufficient conditions for the integrability of distributions which are involved in the definition of such submanifolds of a Kaehler manifold are obtained. We also investigate the necessary and sufficient conditions for these submanifolds of Kaehler manifolds to be totally geodesic and study the geometry of foliations determined by the above distributions. Finally, we obtain the necessary and sufficient conditions for a quasi bi-slant submanifold to be local product Riemannian manifold and also construct some examples of such submanifolds.Keywords : Quasi bi slant submanifold, Kaehler manifold, totally geodesic, distribution